# SDR ASAA0240100

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND TRACK LIGHTS INOPERATIVE AT ROW 14-17.  REPAIRED, WIRES OPS CHECKED NORMAL.  (M)
